Oh no here we go again

HI all

Feeling a bit miserable so thought I would get it down in words rather than by getting snippy with the husband. The steroids are slowly wearing off. I have morning stiffness again mainly in my ankles I feel like I have small stones in the bottom of my feet and my neck is back to feeling like its full of rice krispies. To top it all Ive been offered an opportunity to run a preschool. I know I cant do it physically so Ive had to turn it down. I think that is what is making me feel worse to be honest. Oh well these things are sent to try us I guess. I knew the steroids would not be a long term solution but I thought they would last more than a couple of weeks after I had completed the course. Sorry moan over.

Have a pain free Easter

xxx

1 Reply

oldestnewest
  • It's good to get it off your chest, no wonder you are feeling down just when you are feeling a bit better it all starts over again. Hope you are able to rest and relax and feel a bit better and are able to enjoy Easter. Kind thoughts xxx

You may also like...